# SDR QMLA2023052920041

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N496LG
- Make and model: Snias AS350B3
- Aircraft serial: 8582
- Aircraft time: 1,726 hours, 4,919 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: UNK
- Part serial: UNK
- Condition: Unknown
- Location: Horizontal
- Part time: 1,726 hours, 4,919 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC FOUND A DEVORE LIGHT CONNECTOR HAD RUBBED THROUGH THE BOTTOM SKIN OF HOIZONTAL ON THE RIGHT HAND SIDE
